# SDR DXTA200702406

- Difficulty date: August 15, 2007
- Submitted: August 16, 2007
- Operation: Air carrier
- Aircraft: N341QS
- Make and model: Cessna 560CESSNA
- Aircraft serial: 5600341
- Aircraft time: 11,078 hours, 8,796 cycles
- Engine: Pwa JT15D5
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Condition: Failed
- Location: Brakes
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

BRAKES FAILED ON LANDING.  REMOVED AND REPLACED BRAKE BLEED VALVE WITH NEW , PERFORMED FUNCTIONAL CHECKED GOOD. I.A.W. 560 M/M 32-42-04. NO LEAKS NOTED P/N 77B62 REMOVED AND REPLACED ANTISKID SERVO VALVE WITH OVERHAULED ASSY. PERFORMED FUNCTIONAL CHECK, CHECKED GOOD I.A.W. 560 M/M 32-42-05. NO LEAKS NOTED.
